Agenda for July 2, 2014

June 30, 2014

Hillsdale Neighborhood Association

July 2, 2014

Location: St. Barnabas (2201 SW Vermont Ave.)

 

REGULAR BUSINESS MEETING

A G E N D A

7:00 p.m.     Opening & approval of minutes and agenda (10 minutes)

 

7:10 p.m.     Barbur Blvd – Newbury and Vermont Bridges

ODOT – Susan Hanson (10 minutes)

 

7:20 p.m.     Bertha Ct landscaping

Barbara Bowers (10 minutes)

 

7:30 p.m.     Portland Public Schools Technology Upgrades 

PPS, Marita Ingalsbe (30 minutes)

 

8:00 p.m.    Committee Reports

  • Transportation Committee: Glenn Bridger
  • SWNI:  Glenn Bridger
  • Hillsdale Alliance: Glenn Bridger
  • Hillsdale Business & Professional Association:  Richard Garfinkle
  • Schools Committee: Michael Reunert
  • SW Trails: Don Baack
  • Parks:  Don Baack
  • Land Use Notices & Issues: Duane Hunting

8:30 p.m.       Announcements & Adjournment


Agenda for June 4, 2014

June 4, 2014

Hillsdale Neighborhood Association

June 2, 2014

Location: St. Barnabas (2201 SW Vermont Ave.)

A G E N D A

 

7:00 p.m.     Opening & approval of minutes and agenda (10 minutes)

 

7:10 p.m.     BES Storm Water Retention along BH Hwy, BES, Becky Tilson (20 Minutes).

 

7:30 p.m.     Southwest Corridor, Metro, Matt Bihn (20 minutes)

 

7:50 p.m.     Board Elections

 

8:00 p.m.     Committee Reports

  • Transportation Committee: Glenn Bridger
  • SWNI:  Glenn Bridger
  • Hillsdale Alliance: Glenn Bridger
  • Hillsdale Business & Professional Association:  Richard Garfinkle
  • Schools Committee: Michael Reunert
  • SW Trails: Don Baack
  • Parks:  Don Baack
  • Land Use Notices & Issues: Duane Hunting

 

8:30 p.m.       Announcements & Adjournment


Minutes from May 7, 2014

June 2, 2014

Hillsdale Neighborhood Association Meeting Minutes

Wednesday, May 7, 2014 7:00 p.m.

The Watershed

 

MOTION 2014 – 5-7-1: Don Baack moved that HNA co-sponsor with SW Trails work parties to remove blackberries and other invasives along SW 25th Avenue and Capitol Highway to Beaverton-Hillsdale Highway, and SW 19th Avenue and Capitol Hill Road to Barbur Boulevard, to co-sponsor trail repairs in Himes Park, to sponsor maintenance and plantings on the Bertha Court slope, and to authorize any collection of funds for these projects via SWNI, a 501(c)(3) non-profit organization. Seconded. All in favor.

MOTION 2014 – 5-7-2: Michael Reunert moved that HNA tell the Metro Transportation Steering Committee that HNA supports HCT stations at Sunset and Capitol Highway, and near Barbur Boulevard and 13th Avenue, which are #2 and #5 on Metro’s planning map. Seconded by Don Baack. All in favor.

 7:03 p.m. Agenda and Minutes. President Mikal Apenes opened the meeting. Introductions were made. Motion to approve minutes, seconded, all in favor. Motion to approve agenda, seconded, all in favor.

7:08 p.m. Volunteer of the Year. Robert Hamilton nominated John Morris and Lynn Rossing as volunteers of the year. Seconded. All in favor.

7:10 p.m. Barbara Bowers Bertha Court Clean-up. The Bertha Court slope by Rieke School needs maintenance. The City owns the lower third of the slope, the school the upper two-thirds. She requests that HNA support a volunteer effort to maintain the slope so that the project can be covered by SWNI’s liability insurance. MOTION: Don Baack moved that HNA co-sponsor with SW Trails work parties to remove blackberries and other invasives along SW 25th Avenue and Capitol Highway to Beaverton-Hillsdale Highway, and SW 19th Avenue and Capitol Hill Road to Barbur Boulevard, to co-sponsor trail repairs in Himes Park, to sponsor maintenance and plantings on the Bertha Court slope, and to authorize any collection of funds for these projects via SWNI, a 501(c)(3) non-profit organization. Seconded. All in favor.

7:14 p.m. Randy Miller, Project Manager, Portland Public Schools. This summer, artificial turf will be installed at Wilson High School to make the surface safer for users. The cost will be about $1.6 million. He will send details of the financing to HNA. Construction will limit access to the field and the pool. Don requested that PPS talk to the contractor to determine how much of the parking lot will be blocked during construction, and communicate his findings to HNA. PPS will work with Portland Parks and Recreation about pool access, and with a plaza construction project near the stadium. It is not guaranteed that construction will be complete when athletic practice resumes in August, but that is the goal.

7:25 p.m. Barbur Boulevard Bridges Rehabilitation Project, Nicole Peirce and Wayne Normand of ODOT presented. The project is out for bid. Construction will begin June 8 or 9, and will last 4-5 months. Traffic will be limited to one lane each direction, and speed limits will change during construction. Two weekend closures southbound and one weekend northbound are planned. Work will involve replacing bridge abutments and railings, an asphalt overlay, deck work, and stripes. ODOT was asked to consider neighborhood events and Water Bureau projects when planning project lane restrictions and closures. Traffic studies are being carried out on neighborhood streets where traffic volumes may be affected. Neighbors expressed appreciation for ODOT’s work with the community to minimize inconvenience to neighbors. The pedestrian trail underneath the bridge is being planned, and will open in August or September. It will involve stairs, switchbacks, and a viewpoint. Don Baack requested to see plans as they progress. There is a new website for this project: www.barburbridges.org. Contact Wayne at wayne.e.normand@odot.state.or.us or 503-731-3385.

7:40 p.m. Office Scott Foster, Portland Police Bureau. There was a cougar sighting in Pendleton Park two weeks ago. A house on Chestnut was burglarized after being posted on Craigslist. A Google container may be placed in the empty lot across Capitol Highway from the brewery, and could be a target for theft.

7:54 p.m. Committee Reports.

Transportation Glenn Bridger presented. Pedestrians, cyclists, and drivers should use extra caution with all the construction projects in our area. It is not known yet whether Terwilliger will remain open to pedestrians. The Portland Bureau of Transportation has said they will not carry out the reconstruction of the intersection at SW Chestnut and Burlingame as previously promised. The High Capacity Transit project is moving forward, and Glenn will send HNA some links to related websites. This is the time for HNA to endorse its preferences for the locations of HCT stations. MOTION: Michael Reunert moved that HNA tell the Metro Transportation Steering Committee that HNA supports HCT stations at Sunset and Capitol Highway, and near Barbur Boulevard and 13th Avenue, which are #2 and #5 on Metro’s planning map. Seconded by Don Baack. All in favor. Discussion: PBOT has said that additional projects, including pedestrian connectivity, will be considered during the course of the project. Question was called. All in favor.

SWNI Glenn Bridger presented. National Night Out event organizers must contact SWNI by June 15 to have their event included in the publicity. The Spring SWNI neighborhood clean up will be May 10, 9:00 a.m. – 1:00 p.m. at the Portland Christian Center. The SWNI Board is working on the appeal of a prior motion dealing with High Capacity Transit. SWNI approved amendments to its bylaws. The SWNI Nominating Committee presented a slate of officers with a vacancy for the position of Secretary.

Hillsdale Alliance Glenn Bridger presented. At the meeting on May 14, 7:00 p.m., Joan Frederikson of the Portland Planning Bureau will discuss the Comprehensive Plan. All are welcome to attend.

Hillsdale Main Street Michael Reunert presented. With City funding for HMS ending in June, the group will go forward as the Hillsdale Community Foundation. Remaining HMS funds will be used to complete some signage and planting projects. Michael will look into moving the large pots near the crosswalk.

Schools Michael Reunert presented. He is looking at how money is being spent on technology for schools district-wide. Wilson High School needs upgrades. Robert Gray is fundraising for low cost computer notebooks. The Wilson clean-up event is Saturday, May 31, 9:00 a.m. – 1:00 p.m., and volunteers are welcome to work on the school grounds and enjoy a barbecue.

Hillsdale Business & Professional Association Mike Roach will be meeting with business owners and Chambers regarding the SW transportation corridor.

SW Trails Don Baack presented. A contract for the Red Electric bridge designer is being negotiated. Beth Madison, Principal at Robert Gray Middle School is lobbying for the Safe Route to School trail connection between the school and Stephens Creek Crossing. Commissioner Amanda Fritz has committed at least a half million dollars for the Red Electric Trail. The Committee is pushing for acquisition of right-of-way property to the west. Work parties are ongoing.

Parks Don Baack presented. He is working to get a master plan for Dewitt Park. Custer Park may be re-named for something more local.

Land Use Notices and Issues Duane Hunting emailed his report. The Portland Bureau of Development Services has notified Portland Neighborhood Associations that in the future it will improve notification of neighbors regarding demolition activities. There was one land use notification, proposing a change in number of lots approved in a prior land use review from ten lots to nine lots. The Mixed Use Zones Project’s Policy Advisory Committee is holding a series of walkabouts to look at “what works vs. what is not working” in mixed use developments. The Multnomah Village and Barbur Boulevard walkabout is scheduled for June 11, 6:30-8:30 p.m., and more details will be available soon.

8:40 p.m. Announcements. The Hillsdale Neighborhood Emergency Team will meet at the Watershed on Saturday, June 7 at 2:00 p.m., and all are welcome. Next HNA meeting is on Wednesday, June 4, 2014, 7:00 p.m.

8:41p.m. Adjourn.

Motion to adjourn. Seconded. All in favor.


Agenda for May 7, 2014

May 7, 2014

Hillsdale Neighborhood Association

May 7, 2014

Location: The Watershed (Bertha Ct)

REGULAR BUSINESS MEETING

A G E N D A

7:00 p.m.       Opening & approval of minutes and agenda (10 minutes)

7:10 p.m.       Volunteer of the Year selection (5 minutes)

7:15 p.m.       Bertha Ct Clean-up: Barbara Bowers (5 minutes)

7:20 p.m.       Portland Public Schools summer projects: Randy Miller, PPS Project manager (20 minutes)

7:40 p.m.       Barbur Blvd Bridges Rehabilitation Project: ODOT, Nicole Peirce and Wayne Normand (20 minutes)

8:00 p.m.       Committee Reports

  • Transportation Committee: Glenn Bridger
  • SWNI:  Glenn Bridger
  • Hillsdale Alliance: Glenn Bridger
  • Hillsdale Main Street:
  • Hillsdale Business & Professional Association:  Richard Garfinkle
  • Schools Committee: Michael Reunert
  • SW Trails: Don Baack
  • Parks:  Don Baack
  • Land Use Notices & Issues: Duane Hunting

8:30 p.m.       Announcements & Adjournment


Agenda for April 2, 2014

March 31, 2014

Hillsdale Neighborhood Association

April 2, 2014

Location: St. Barnabas (2201 SW Vermont Ave.)

REGULAR BUSINESS MEETING

A G E N D A

7:00 p.m.     Opening & approval of minutes and agenda (10 minutes)

7:10 p.m.     Portland Water Bureau -  Water System Improvement Projects – Terry Black (20 minutes)

7:30 p.m.     Metro Councilor Bob Stacey (20 Minutes).

7:50 p.m.     Pedestrian Safety – Mike Ashland (20 Minutes)

8:10 p.m.       Committee Reports 

  • Hillsdale Main Street: Richard Garfinkle
  • Hillsdale Business & Professional Association:  Richard Garfinkle
  • Schools Committee: Michael Reunert
  • Transportation: Glenn Bridger
  • SWNI: Glenn Bridger
  • Hillsdale Alliance: Glenn Bridger
  • SW Trails: Don Baack
  • Parks:  Don Baack
  • Land Use Notices & Issues: Duane Hunting

 

8:30 p.m.       Announcements & Adjournment


Agenda for March 5, 2014

March 4, 2014

Hillsdale Neighborhood Association

March 5, 2014

Location: The Watershed at Bertha Ct

 

REGULAR BUSINESS MEETING

 

A G E N D A

7:00 p.m.       Introductions & approval of agenda (10 minutes)

 

7:10 p.m.       Southwest Corridor Plan Discussion

  • Project Overview and process update (30 minutes)
  • Question and Answer session (20 minutes)       

 

8:00 p.m.       Selection of Hillsdale Priorities for Southwest Corridor

  • Glenn Bridger (30 minutes)

 

8:30 p.m.       Committee Reports

  •  Hillsdale Main Street
  •  Hillsdale Business & Professional Association:  Richard Garfinkle
  •  Schools Committee: Michael Reunert
  •  SW Trails: Don Baack
  •  Parks:  Don Baack
  •  Land Use Notices & Issues: Duane Hunting

 

9:00 p.m.       Adjourn


Agenda for February 5, 2014

February 3, 2014

Hillsdale Neighborhood Association
February 5, 2014
Location: St. Barnabas Church (2201SW Vermont)

REGULAR BUSINESS MEETING

A G E N D A

7:00 p.m.     Opening & approval of minutes and agenda (10 minutes)

7:10 p.m.     Southwest Corridor Plan Discussion
Malu Wilkinson (50 minutes)

8:00 p.m.    Committee Reports

• Transportation Committee: Glenn Bridger (3 minutes)

• SWNI: Glenn Bridger (3 minutes)

• Hillsdale Alliance: Glenn Bridger (3 minutes)

• Hillsdale Main Street: (3 minutes)

• Hillsdale Business & Professional Association: Richard Garfinkle (3 minutes)

• Schools Committee: Michael Reunert (3 minutes)

• SW Trails: Don Baack (3 minutes)

• Parks: Don Baack (3 minutes)

• Land Use Notices & Issues: Duane Hunting (3 minutes)

8:30 p.m. Adjourn


Agenda for January 8, 2014

December 26, 2013

Hillsdale Neighborhood Association

January 8, 2014

Location: The Watershed at Bertha Ct.

BOARD MEETING – 6:30 PM

REGULAR BUSINESS MEETING

A G E N D A

7:00 p.m.       Opening & approval of minutes and agenda (10 minutes)

7:10 p.m.       Head Start Building at Stephens Creek Crossing

                        Rick Nitti, Neighborhood House (20 minutes)

7:30 p.m.       Committee Reports

  • Transportation Committee: Glenn Bridger (5 minutes)
  • SWNI:  Glenn Bridger (5 minutes)
  • Hillsdale Alliance: Glenn Bridger (5 minutes)
  • Hillsdale Main Street: (5 minutes)
  • Hillsdale Business & Professional Association:  Richard Garfinkle (5 minutes)
  • Schools Committee: Michael Reunert (5 minutes)
  • SW Trails: Don Baack (5 minutes)
  • Parks:  Don Baack (5 minutes)
  • Land Use Notices & Issues: Duane Hunting (5 minutes)

8:15 p.m.       Adjourn


Agenda for December 4, 2013

December 3, 2013

Hillsdale Neighborhood Association

December 4, 2013

Location: St. Barnabas Church (2201SW Vermont) 

 

A G E N D A

7:00 p.m.     Opening & approval of minutes and agenda (10 minutes)

7:10 p.m.      Hayhurst Dream Big Project (5 minutes)

7:15 p.m.      Storm water drain repair under BH Hwy at Bertha triangle (15 minutes)

7:30 p.m.      Vacation of public right of way at SW 25th Ave to the north of  Nevada Ct (20 minutes)

7:50 p.m.      Conditional use permit for facility on the roof  top of the Southwest Community Center at Gabriel Park. (20 minutes)


8:10 p.m.       Committee Reports

  • Transportation Committee: Glenn Bridger (3 minutes)
  • SWNI:  Glenn Bridger (3 minutes)
  • Hillsdale Alliance: Glenn Bridger (3 minutes)
  • Hillsdale Main Street: (3 minutes)
  • Hillsdale Business & Professional Association:  Richard Garfinkle (3 minutes)
  • Schools Committee: Michael Reunert (3 minutes)
  • SW Trails: Don Baack (3 minutes)
  • Parks:  Don Baack (3 minutes)
  • Land Use Notices & Issues: Duane Hunting (3 minutes)

 8:40 p.m.       Adjourn


Agenda November 6, 2013

November 5, 2013

Hillsdale Neighborhood Association

November 6, 2013

Location: St. Barnabas Church (2201 SW Vermont)

REGULAR BUSINESS MEETING

A G E N D A

7:00 p.m.       Opening & approval of agenda: 10 minutes

7:10 p.m.       Hillsdale Mainstreet Design Guidelines:

Richard Garfinkle

(45 minutes)

7:55 p.m.       Hillsdale Park Priorities

Don Baack

(45 minutes)


8:40 p.m.       Committee Reports 

  • Transportation Committee: Glenn Bridger (2 minutes)
  • SWNI:  Glenn Bridger (2 minutes)
  • Hillsdale Alliance: Glenn Bridger (2 minutes)
  • Hillsdale Main Street: (2 minutes)
  • Hillsdale Business & Professional Association:  Richard Garfinkle (2 minutes)
  • Schools Committee: Michael Reunert (2 minutes)
  • SW Trails: Don Baack (2 minutes)
  • Parks:  Don Baack (2 minutes)
  • Land Use Notices & Issues: Duane Hunting (2 minutes)

 

9:00 p.m.       Adjourn


Follow

Get every new post delivered to your Inbox.

Join 54 other followers